# SDR G1IA202010041003

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N1074G
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 6,216 hours, 6,121 cycles
- Engine: Pwc PT6A42A
- Engine time: 6,194 hours, 6,065 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: AS3209009
- Part serial: NSN
- Condition: Leaking
- Location: Flow Divider
- Part time: 220 hours, 249 cycles
- Component: Flow Divider, Lucas
- Component part number: 3036640C
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

FAR 135.415 REPORT.  PILOT REPORTS "NORMAL DEPARTURE.  CLIMBING OUT OF 10000 RIGHT ENGINE TORQUE REDUCED TO 1400 ON IT'S OWN.  FUEL FLOW INCREASED TO 450.  RETURNED TO PAFA WITH NORMAL LANDING".  DURING INSPECTION, MAINTENANCE FOUND EVIDENCE OF RT ENGINE FUEL LEAK AND DETERMINED IT ORIGINATED AT OR AROUND THE FUEL FLOW DIVIDER.  REPLACED FLOW DIVIDER AND ASSOCIATED TRANSFER TUBE O-RINGS.  LEAK AND OPERATIONS CHECK GOOD.  PERFORMED SATISFACTORY OPERATIONAL CHECK FLIGHT.
